# SDR F3LA2017072400187

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 49,937 hours, 24,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M11861
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR SLIDE FAILS ESPU TEST.   REMOVED AND REPLACED AFT L2 DOOR SLIDE IAW AMM 25-62-44-000-002-A, AND AMM 25-62-44-000-006-A. NO DEFECTS NOTED, OPS CHECKED GOOD.
